# SDR DALA2016092306779

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER OUTER RT CUTOUT OF RT WINDSHIELD, SETTLEMENT AREA, AYP, SERIAL 00620.  WINDSHIELD RETAINER WAS REPLACED IAW AMM 20-60-01 914-801, SRM 51-41-02, SRM 51-40-08, DWG 9966436, REV ORIGINAL, DWG NR 5911356, REV DJ.
